# SDR CA120530011

- Difficulty date: May 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,680 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: XA1AD
- Condition: Punctured
- Location: Nlg Tire
- Part time: 47 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) NW TIRE REPORTED FLAT DURING TAXI OUT FOR TAKEOFF.  MAINTENANCE FOUND THE TIRE TUBE SPLIT APPROXIMATELY .2500" ALONG TUBE SIDEWALL.  THIS IS A RECURRING PROBLEM WITH MULTIPLE REPEATS, ALWAYS WITH RELATIVELY NEW TIRES AND TUBES.  INSTALLATION PROCEDURES REVIEWED MANY TIMES ALWAYS IAW MFG SPECS.
